Alert archive / Missouri / Winter Storm Warnings in 2022
Winter Storm Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this winter storm warning at Feb 3, 2022, 11:43 AM CST for Camden County, Miller County, Missouri. It took effect at Feb 3, 2022, 12:00 PM CST. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 3, 2022, 11:43 AM CST (17:43 UTC)
- In effect from
- Feb 3, 2022, 12:00 PM CST
- Expired
- Feb 3, 2022, 5:48 PM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
Counties Camden County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 3, 4:00 PM CST | SNOW 7 | 2 Ssw Camdenton, MO | DELAYED REPORT. 8 MILES SOUTH OF 54 ON D ROAD, CAMDENTON, MO MEASURED 7 INCHES AND ITS STILL SNOWING AS OF 4PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033 WWUS43 KSGF 031743 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 1143 AM CST Thu Feb 3 2022 MOZ057-069-040000- /O.CAN.KSGF.WS.W.0001.000000T0000Z-220204T0600Z/ /O.NEW.KSGF.WS.W.0002.220203T1800Z-220204T0000Z/ Miller-Camden- 1143 AM CST Thu Feb 3 2022 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations up to one inch on top of the heavy snow that has already fallen across the area. * WHERE...Camden and Miller Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Roads, and especially bridges and overpasses, will likely remain slick and hazardous from the early heavy snow and any additional snow will just add to this risk. Plan on slippery road conditions. The hazardous conditions will impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ KSZ073-097-MOZ055-056-066>068-077-078-031845- /O.CAN.KSGF.WS.W.0001.000000T0000Z-220204T0600Z/ Bourbon-Crawford-Benton-Morgan-Vernon-St. Clair-Hickory-Barton- Cedar- 1143 AM CST Thu Feb 3 2022 ...WINTER STORM WARNING IS CANCELLED... The snow is coming to an end across these locations and no additional accumulating snow is expected in this location. Roads, and especially bridges and overpasses, will likely remain slick and hazardous from the early heavy snow. Even though the snow is ending still plan on slippery road conditions the rest of today. $$ KSZ101-MOZ058-070-071-079>081-083-088-089-040000- /O.EXT.KSGF.WS.W.0001.000000T0000Z-220204T0000Z/ Cherokee-Maries-Pulaski-Phelps-Polk-Dallas-Laclede-Dent-Jasper- Dade- 1143 AM CST Thu Feb 3 2022 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations up to one inch on top of the heavy snow that has already fallen across the area. * WHERE...Portions of southeast Kansas. Portions of central, east central, south central, and southwest Missouri. * WHEN...Until 6 PM CST this evening. * IMPACTS...Roads, and especially bridges and overpasses, will likely remain slick and hazardous from the early heavy snow and any additional snow will just add to this risk. Plan on slippery road conditions. The hazardous conditions will impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. In Kansas, call 5 1 1 for road conditions. In Missouri, call 1-888-275-6636 for road conditions. && $$ MOZ082-090>098-101>106-040145- /O.EXT.KSGF.WS.W.0001.000000T0000Z-220204T1200Z/ Texas-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- 1143 AM CST Thu Feb 3 2022 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Heavy snow. Additional snow accumulations up to two inches on top of the heavy snow that has already fallen across the area. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until 6 AM CST Friday. * IMPACTS...Roads, and especially bridges and overpasses, will likely remain slick and hazardous from the early heavy snow and any additional snow will just add to this risk. Plan on slippery road conditions. The hazardous conditions will impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf EW
1 follow-up statement
412 WWUS43 KSGF 032348 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 548 PM CST Thu Feb 3 2022 KSZ101-MOZ058-070-071-079>081-083-088-089-040100- /O.CAN.KSGF.WS.W.0001.000000T0000Z-220204T0000Z/ Cherokee-Maries-Pulaski-Phelps-Polk-Dallas-Laclede-Dent-Jasper- Dade- 548 PM CST Thu Feb 3 2022 ...WINTER STORM WARNING IS CANCELLED... The threat has ended. $$ MOZ057-069-040100- /O.CAN.KSGF.WS.W.0002.000000T0000Z-220204T0000Z/ Miller-Camden- 548 PM CST Thu Feb 3 2022 ...WINTER STORM WARNING IS CANCELLED... The threat has ended. $$ MOZ082-090>098-101>106-040800- /O.CON.KSGF.WS.W.0001.000000T0000Z-220204T1200Z/ Texas-Greene-Webster-Wright-Newton-Lawrence-Christian-Douglas- Howell-Shannon-McDonald-Barry-Stone-Taney-Ozark-Oregon- 548 PM CST Thu Feb 3 2022 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...Another round of snow will move in late this evening. Additional snow accumulations up to 2 inches will be likely overnight. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until 6 AM CST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf JLR
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this winter storm warning went out at Feb 3, 11:31 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 3, 11:31 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1131 AM CST Thu Feb 3 2022
Key Messages:
1. Winter Storm Warning remains in effect Today. Moderate to heavy
snow continues through mid day. Storm total accumulations of 5 to
8 inches still on track. Blowing and drifting snow. Difficult
travel conditions likely.
2. Additional light snow tonight, up to one inch possible,
especially south of I-44.
3. Cold temps the next few days given the snow pack.
4. Warming trend and drier conditions this weekend through next
week.
.SHORT TERM...(Today and tonight)
Issued at 245 AM CST Thu Feb 3 2022
The well advertised round of moderate to heavy snow is ongoing
early this morning. Strong lift was present over the area due to
the right entrance region of an upper level jet and strong
700-850mb frontogenesis. The main 500mb trough was still located
across Colorado and New Mexico. Therefore the area will likely
continue to experience precip well through the morning hours,
potentially into the afternoon hours across east of Highway 65.
At look at web cams, mping reports and correlation coefficient on
radar, the transition zone from sleet to snow is roughly along a
Bakersfield to West Plains to Winona line. This should continue
to slowly move east, with those areas turning to snow by sunrise.
Temperatures were in the teens and north winds were gusting to 30
mph, therefore wind chills were below zero. There is also
considerable blowing and drifting of snow occuring. Most if not
all roadways across the area were covered. This will lead to a
dangerous morning commute.
With time this morning and especially this afternoon, the main mid
level frontogenesis will shift east of the area, however plenty of
lift will remain in place for light snow to continue off and on
during the afternoon, especially along and east of Highway 65.
Temperatures will not warm much at all with clouds and snow, and
we have gone on the colder side of guidance, with highs in the
teens to around 20 likely across most of the area.
There may be a brief break in the snow this evening, however we
we are monitoring an area of snow that is forecast to develop
overnight across northern Oklahoma and southern Kansas. This is
likely associated with the actual 500mb vorticity that will track
towards the area. Some models bring this light to moderate snow
across the southern half of the area overnight, while others keep
it further south into Arkansas. Will need to monitor this trend
today. Low temperatures tonight were also lowered closer to the
25th percentile of guidance with single digits likely.
Snow accumulations: No major changes. We are expecting total
snowfall amounts of 5 to 8 inches by later today. Would not rule
out some isolated amounts in the 8 to 10 inch range. These totals
have been well supported by 00z HREF and NBM guidance. This is a
difficult snow to measure due to the significant blowing and
drifting. As far as tonight's additional snowfall, if it indeed
makes it across the area, then the high SLR's of 15:1 could result
in an additional half to one inch of snowfall, mainly south of
Interstate 44.
The Winter Storm Warning continues through midnight Friday
morning. Will leave as is for now and let day shift decide what
counties to cancel early or perhaps some south ones to extend if
additional snow does move in tonight.
.LONG TERM...(Friday through Wednesday)
Issued at 234 AM CST Thu Feb 3 2022
Skies will begin to clear on Friday, however with existing
snowpack, we have gone closer to the 25th percentile for highs,
with most places in the upper 20s. Surface high pressure will move
overhead Friday night into early Saturday morning, and this may be
the coldest morning with lows around zero or slightly below zero.
WPC cluster analysis generally shows a dry northwest flow pattern
for this weekend and into next week. This will likely feature a
slow climb in daily temperatures as well as dry conditions. NBM
guidance does show some spread in high temps early next week, and
this is largely due to passing shortwaves in the dry northwest
flow.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1125 AM CST Thu Feb 3 2022
An area of snow continues to move across the area early this
afternoon. This activity will slowly push east with the snow
gradually decrease from west to east this afternoon. Late this
afternoon into early this evening some flurries will remain
possible but much of the snow will have moved off to the east.
Another band of snow will then spread back into southern MO later
this evening into overnight hours and could affect all the TAF
sites. An additional dusting to up to 2 inches of snow will be
possible at the TAF sites through tonight. IFR conditions will
continue to be possible within the snow.
The snow will move east of the area by Friday morning and ceilings
should begin to improve. Gusty northerly winds will continue this
afternoon but will weaken overnight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Winter Storm Warning until 6 AM CST Friday for MOZ082-090>098-
101>106.
Winter Storm Warning until 6 PM CST this evening for MOZ057-058-
069>071-079>081-083-089.
Winter Storm Warning until noon CST today for MOZ055-056-066>068-
077-078-088.
KS...Winter Storm Warning until noon CST today for KSZ073-097-101.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...WiseHazardous weather outlook, Feb 3, 4:17 AM CST, 7 hours 26 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 417 AM CST Thu Feb 3 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 417 AM CST Thu Feb 3 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited excessive cold risk. Limited non thunderstorm wind risk. Significant snow risk. DISCUSSION... Moderate to occasionally heavy snow was occuring across southwest Missouri this morning. This snow will continue through the morning hours, become lighter with time. Some sleet is still occuring over far south central Missouri, but this will change over to snow with time. Areas east of Highway 65 may see snow continue through the afternoon hours. Additional snowfall amounts of 1-4 inches are likely through the day, with storm total amounts generally in the 5 to 8 inch range. An isolated 8 to 10 inch total is possible. The morning commute will likely be impacted with hazardous travel conditions. An area of additional light snow may move into locations along and especially south of Interstate 44 tonight. While confidence is not that high, if it does occur, an additional half to one inch of snow is possible. Gusty northerly winds with gusts over 30 mph will continue at times today. This will create drifting and blowing snow this tonight. Wind chills in the 5 below to 5 above range can also be expected today through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Colder temperatures are expected Friday night with temperatures in the single digits and wind chills below zero across much of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Feb 3, 11:21 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1121 AM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW ROLLA 37.95N 91.78W
02/03/2022 M6.3 INCH PHELPS MO CO-OP OBSERVER
48HR TOTAL OF 6.3 INCHES. 5.2 INCHES OVER
THE LAST 24HRS.
&&
TEOLocal storm report, Feb 3, 11:22 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 AM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 1 NNW ROLLA 37.96N 91.78W
02/03/2022 M5.2 INCH PHELPS MO CO-OP OBSERVER
24HR TOTAL OF 5.2 INCHES.
&&
TEOLocal storm report, Feb 3, 11:28 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 1 S PITTSBURG 37.39N 94.70W
02/03/2022 M4.0 INCH CRAWFORD KS CO-OP OBSERVER
48HR SNOWFALL TOTAL.
0630 AM SNOW 1 W NEVADA 37.84N 94.37W
02/03/2022 M3.5 INCH VERNON MO CO-OP OBSERVER
48HR TOTAL OF 3.5 INCHES.
0630 AM SNOW 1 N IRWIN 37.60N 94.28W
02/03/2022 M4.0 INCH BARTON MO CO-OP OBSERVER
48HR SNOW TOTAL OF 4.0 INCHES.
0700 AM SNOW 1 NW IBERIA 38.10N 92.31W
02/03/2022 M4.5 INCH MILLER MO CO-OP OBSERVER
48HR TOTAL OF 4.5 INCHES.
0700 AM SNOW 3 WNW COLE CAMP 38.48N 93.26W
02/03/2022 M4.5 INCH BENTON MO CO-OP OBSERVER
48HR SNOWFALL TOTAL IS 4.5 INCHES.
0700 AM SNOW LOCKWOOD 37.39N 93.95W
02/03/2022 M5.5 INCH DADE MO CO-OP OBSERVER
48HR TOTAL OF 5.5 INCHES.
0700 AM SNOW 3 NNE NORTHVIEW 37.32N 92.98W
02/03/2022 M4.6 INCH WEBSTER MO CO-OP OBSERVER
48HR TOTAL OF 4.6 INCHES.
0700 AM SNOW 2 SSW ROUND SPRING 37.26N 91.43W
02/03/2022 M2.0 INCH SHANNON MO CO-OP OBSERVER
48HR TOTAL OF 2.0 INCHES.
0700 AM SNOW 2 SSW MORRISVILLE 37.46N 93.44W
02/03/2022 M4.5 INCH POLK MO CO-OP OBSERVER
48HR TOTAL OF 4.5 INCHES.
0730 AM SNOW ROLLA 37.95N 91.78W
02/03/2022 M6.3 INCH PHELPS MO CO-OP OBSERVER
48HR TOTAL OF 6.3 INCHES. 5.2 INCHES OVER
THE LAST 24HRS.
0800 AM SNOW 2 S HERMITAGE 37.92N 93.32W
02/03/2022 M6.8 INCH HICKORY MO CO-OP OBSERVER
48HR TOTAL OF 6.8 INCHES.
0817 AM SNOW APPLETON CITY 38.19N 94.03W
02/03/2022 M7.3 INCH ST. CLAIR MO CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM APPLETON
CITY. CO-OP OBSERVER STATION APCM7 APPLETON
CITY. 48HR TOTAL.
1006 AM SNOW AVA 36.95N 92.66W
02/03/2022 E7.0 INCH DOUGLAS MO PUBLIC
48HR TOTAL OF 7.0 INCHES.
1008 AM SNOW MACKS CREEK 37.97N 92.97W
02/03/2022 E8.0 INCH CAMDEN MO EMERGENCY MNGR
48HR TOTAL OF 8.0 INCHES. DRIFTS TO 12
INCHES.
1008 AM SNOW 1 E BOLIVAR 37.62N 93.39W
02/03/2022 M3.6 INCH POLK MO CO-OP OBSERVER
48HR TOTAL OF 3.6 INCHES.
&&Local storm report, Feb 3, 11:30 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CST THU FEB 3 2022
24HR SNOWFALL REPORTS
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NNE NORTHVIEW 37.32N 92.98W
02/03/2022 M4.5 INCH WEBSTER MO CO-OP OBSERVER
CO-OP OBSERVER STATION MRFM7 MARSHFIELD 4
WSW.
0630 AM SNOW 1 W NEVADA 37.84N 94.37W
02/03/2022 M2.5 INCH VERNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION NEVM7 NEVADA.
0700 AM SNOW 2 NE RIDGEDALE 36.53N 93.20W
02/03/2022 M6.5 INCH TANEY MO CO-OP OBSERVER
BBG AIRPORT COOP 24HR TOTAL OF 6.5 INCHES.
0713 AM SNOW 3 NNE TABLE ROCK 36.64N 93.29W
02/03/2022 M5.3 INCH TANEY MO PUBLIC
KRBC RADIO, WAS HARD FINDING AN EVEN AREA TO
GET AN ACCURATE MEASUREMENT. THIS
MEASUREMENT IS FROM A PAVED AREA THAT IS
LEVEL BETWEEN OUR 2 BLDNGS. DID TAKE
MEASUREMENTS OF DRIFTS AS WELL. TALLEST
DRIFT I FOUND WAS 10 INCHES. SNOW IS STILL
FALLING CURRENTLY AS WELL.
1000 AM SNOW 1 N FORSYTH 36.70N 93.12W
02/03/2022 M6.0 INCH TANEY MO PUBLIC
0725 AM SNOW OSCEOLA 38.05N 93.69W
02/03/2022 M7.5 INCH ST. CLAIR MO PUBLIC
SHARED VIA SOCIAL MEDIA OF STORM TOTAL
MEASURED 7.5 INCHES OF SNOWFALL IN OSCEOLA.
0800 AM SNOW OSCEOLA 38.05N 93.70W
02/03/2022 M8.0 INCH ST. CLAIR MO PUBLIC
TWO DAY TOTAL.
0700 AM SNOW 4 WSW WINONA 36.98N 91.38W
02/03/2022 M1.6 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION WFRM7 WINONA 3 SW
COOP.
0700 AM SNOW ROUND SPRING 37.28N 91.41W
02/03/2022 M2.0 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION RNDM7 ROUND SPRING
COOP.
0700 AM SNOW 4 NE FORT LEONARD WOOD 37.75N 92.11W
02/03/2022 M6.0 INCH PULASKI MO CO-OP OBSERVER
CO-OP OBSERVER STATION FLWM7 FORT LEONARD
WOOD COOP.
1020 AM SNOW 2 E SAINT ROBERT 37.83N 92.15W
02/03/2022 M5.0 INCH PULASKI MO PUBLIC
TWO DAY TOTAL.
0700 AM SNOW 1 SSE MORRISVILLE 37.47N 93.42W
02/03/2022 M4.5 INCH POLK MO CO-OP OBSERVER
CO-OP OBSERVER STATION MRRM7 MORRISVILLE
COOP.
0700 AM SNOW 3 NW MORRISVILLE 37.52N 93.47W
02/03/2022 M3.0 INCH POLK MO COCORAHS
COCORAHS STATION MO-PL-21 ALDRICH 5.0 ESE.
0700 AM SNOW 3 S ROLLA 37.91N 91.77W
02/03/2022 M4.0 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-56 ROLLA 2.8 S.
0700 AM SNOW 2 ESE DOOLITTLE 37.92N 91.84W
02/03/2022 M3.5 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-44 ROLLA 4.4 WSW.
0700 AM SNOW 4 NNW LECOMA 37.83N 91.76W
02/03/2022 M4.8 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-13 ROLLA 8.1 S.
0730 AM SNOW 1 NNW ROLLA 37.96N 91.78W
02/03/2022 M5.2 INCH PHELPS MO CO-OP OBSERVER
24HR TOTAL OF 5.2 INCHES.
0700 AM SNOW SHOAL CREEK ESTATE 37.02N 94.49W
02/03/2022 M3.0 INCH NEWTON MO COCORAHS
COCORAHS STATION MO-NW-4 SHOAL CREEK ESTATES
0.2 SE.
0915 AM SNOW NEOSHO 36.87N 94.37W
02/03/2022 M5.0 INCH NEWTON MO LAW ENFORCEMENT
CORRECTS PREVIOUS SNOW REPORT FROM NEOSHO.
24HR TOTAL OF 5.0 INCHES.
1000 AM SNOW 1 WNW FAIRVIEW 36.82N 94.10W
02/03/2022 M6.0 INCH NEWTON MO PUBLIC
0936 AM SNOW 1 E LAURIE 38.20N 92.81W
02/03/2022 M5.5 INCH MORGAN MO PUBLIC
TWO DAY TOTAL.
0700 AM SNOW 1 NW IBERIA 38.10N 92.31W
02/03/2022 M4.0 INCH MILLER MO CO-OP OBSERVER
CO-OP OBSERVER STATION IBEM7 IBERIA.
1007 AM SNOW 1 W ELDON 38.35N 92.60W
02/03/2022 E6.0 INCH MILLER MO EMERGENCY MNGR
JUST WEST OF ELDON 6.0 INCHES.
0800 AM SNOW 7 W ANDERSON 36.66N 94.57W
02/03/2022 M5.0 INCH MCDONALD MO COCORAHS
COCORAHS STATION MO-MD-5 ANDERSON 6.8 W.
1000 AM SNOW 6 WNW ANDERSON 36.68N 94.54W
02/03/2022 M5.8 INCH MCDONALD MO LAW ENFORCEMENT
24HR TOTAL OF 5.8 INCHES.
0730 AM SNOW MILLER 37.21N 93.84W
02/03/2022 M3.0 INCH LAWRENCE MO CO-OP OBSERVER
CO-OP OBSERVER STATION MLRM7 MILLER.
1000 AM SNOW AURORA 36.98N 93.72W
02/03/2022 M6.0 INCH LAWRENCE MO PUBLIC
0800 AM SNOW LEBANON 37.68N 92.66W
02/03/2022 M5.0 INCH LACLEDE MO COCORAHS
COCORAHS STATION MO-LD-23 LEBANON 0.6 N.
0800 AM SNOW LEBANON 37.68N 92.66W
02/03/2022 M5.0 INCH LACLEDE MO PUBLIC
TWO DAY TOTAL.
0715 AM SNOW 3 NE ATLAS 37.12N 94.36W
02/03/2022 M3.5 INCH JASPER MO COCORAHS
COCORAHS STATION MO-JS-16 CARTHAGE 3.8 SW.
0739 AM SNOW 1 N IRON GATES 37.08N 94.55W
02/03/2022 M4.3 INCH JASPER MO BROADCAST MEDIA
I MEASURED 4.25 OUTSIDE THE KSNF/KODE STUDIO
IN WEST JOPLIN. I MEASURED FROM SEVERAL
DIFFERENT AREAS AND AVOIDED THE SNOW DRIFTS,
AND THIS WAS MY AVERAGE.
0800 AM SNOW 4 ESE CARTHAGE 37.16N 94.23W
02/03/2022 M3.4 INCH JASPER MO COCORAHS
COCORAHS STATION MO-JS-30 CARTHAGE 4.5 E.
0754 AM SNOW 2 NNW WEST PLAINS 36.76N 91.87W
02/03/2022 E3.0 INCH HOWELL MO FIRE DEPT/RESCUE
0800 AM SNOW 1 W WEST PLAINS 36.73N 91.87W
02/03/2022 M1.5 INCH HOWELL MO COCORAHS
COCORAHS STATION MO-HL-25 WEST PLAINS 1.0 W.
0800 AM SNOW 1 NE POMONA 36.88N 91.90W
02/03/2022 M1.5 INCH HOWELL MO CO-OP OBSERVER
CO-OP OBSERVER STATION WPLM7 WEST PLAINS
COOP.
0806 AM SNOW MOUNTAIN VIEW 37.00N 91.70W
02/03/2022 M4.0 INCH HOWELL MO EMERGENCY MNGR
0806 AM SNOW 1 W WILLOW SPRINGS 36.99N 91.98W
02/03/2022 M4.0 INCH HOWELL MO EMERGENCY MNGR
0800 AM SNOW 3 S HERMITAGE 37.91N 93.32W
02/03/2022 M6.0 INCH HICKORY MO CO-OP OBSERVER
CO-OP OBSERVER STATION HRMM7 POMME DE TERRE
DAM.
0600 AM SNOW 2 N GALLOWAY 37.16N 93.23W
02/03/2022 M3.3 INCH GREENE MO COCORAHS
COCORAHS STATION MO-GR-117 SPRINGFIELD 3.6
SE.
0612 AM SNOW 5 SSE WILLARD 37.23N 93.40W
02/03/2022 M5.8 INCH GREENE MO OFFICIAL NWS OBS
STORM TOTAL SNOWFALL AT NWS SPRINGFIELD, MO
OFFICE OVER LAST 24 HOURS OF 5.8 INCHES OF
SNOW.
0700 AM SNOW 1 SE REPUBLIC 37.11N 93.47W
02/03/2022 M5.9 INCH GREENE MO COCORAHS
24HR TOTAL. STILL SNOWING LIGHTLY.
0800 AM SNOW 4 S ASH GROVE 37.26N 93.59W
02/03/2022 M6.0 INCH GREENE MO CO-OP OBSERVER
STORM TOTAL SO FAR OF 6.0 INCHES.
0818 AM SNOW BATTLEFIELD 37.11N 93.37W
02/03/2022 M6.0 INCH GREENE MO NWS EMPLOYEE
STILL SNOWING.
1015 AM SNOW BATTLEFIELD 37.12N 93.37W
02/03/2022 M5.8 INCH GREENE MO PUBLIC
1100 AM SNOW 3 NW SPRINGFIELD 37.22N 93.34W
02/03/2022 M7.0 INCH GREENE MO PUBLIC
7 INCHES WAS AVERAGE, WITH SOME SPOTS
MEASURING HIGHER.
0700 AM SNOW 1 NW SALEM 37.66N 91.55W
02/03/2022 M3.6 INCH DENT MO COCORAHS
COCORAHS STATION MO-FSA-065 SALEM 1.8 NW.
0800 AM SNOW 1 SW BUFFALO 37.64N 93.10W
02/03/2022 M6.0 INCH DALLAS MO PUBLIC
TWO DAY TOTAL.
0831 AM SNOW 1 SE TUNAS 37.84N 93.02W
02/03/2022 M6.0 INCH DALLAS MO PUBLIC
2 DAY TOTAL.
0700 AM SNOW LOCKWOOD 37.39N 93.95W
02/03/2022 M5.5 INCH DADE MO CO-OP OBSERVER
CO-OP OBSERVER STATION LKWM7 LOCKWOOD.
0929 AM SNOW STOCKTON 37.70N 93.80W
02/03/2022 E6.5 INCH CEDAR MO BROADCAST MEDIA
6.5 INCHES OF SNOW. MEDIA RELAYED.
0700 AM SNOW 4 NNE WARSAW 38.29N 93.34W
02/03/2022 M4.5 INCH BENTON MO COCORAHS
COCORAHS STATION MO-BT-11 WARSAW 3.8 NNE.
0800 AM SNOW RACKET 38.29N 93.49W
02/03/2022 M7.8 INCH BENTON MO PUBLIC
TWO DAY TOTAL.
0630 AM SNOW 1 N IRWIN 37.60N 94.28W
02/03/2022 M5.5 INCH BARTON MO CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM 1 N
IRWIN. 24 HOUR TOTAL OF 5.5 INCHES.
0700 AM SNOW 5 SSE CASSVILLE 36.61N 93.84W
02/03/2022 M6.0 INCH BARRY MO COCORAHS
COCORAHS STATION MO-BY-25 CASSVILLE 4.8 SSE.
0700 AM SNOW 2 W BUTTERFIELD 36.75N 93.94W
02/03/2022 M5.5 INCH BARRY MO COCORAHS
COCORAHS STATION MO-BY-5 PURDY 4.8 SSW.
0700 AM SNOW 5 W WASHBURN 36.58N 94.05W
02/03/2022 M6.0 INCH BARRY MO CO-OP OBSERVER
CO-OP OBSERVER STATION WABM7 WASHBURN 5 W
COOP.
1044 AM SNOW 1 ESE MONETT 36.91N 93.91W
02/03/2022 M6.5 INCH BARRY MO PUBLIC
24-HR TOTAL.
0600 AM SNOW 1 S PITTSBURG 37.39N 94.70W
02/03/2022 M4.0 INCH CRAWFORD KS CO-OP OBSERVER
CO-OP OBSERVER STATION PTSK1 PITTSBURG COOP.
0600 AM SNOW 1 S PITTSBURG 37.39N 94.70W
02/03/2022 M4.0 INCH CRAWFORD KS CO-OP OBSERVER
4 INCHES SNOW AT PITTSBURG COOP.
0700 AM SNOW DEVON 37.92N 94.82W
02/03/2022 M5.7 INCH BOURBON KS COCORAHS
COCORAHS STATION KS-BB-17 DEVON 0.1 SE.
&&Local storm report, Feb 3, 11:31 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 AM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW 1 W CABOOL 37.12N 92.12W
02/03/2022 M4.5 INCH TEXAS MO PUBLIC
&&
MLLocal storm report, Feb 3, 11:38 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 AM CST THU FEB 3 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM SNOW WEIR 37.31N 94.77W
02/03/2022 M6.5 INCH CHEROKEE KS PUBLIC
TWO DAY TOTAL.
&&
MLNearby
Winter Storm Warnings in Missouri, 2022Every winter storm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.